PDA

View Full Version : Flares SUCK!!



TracyDawn
12-29-2005, 07:48 AM
UGH this is getting old FAST! and I know you guys can relate. My problem I THINK is that my dr lowered my plaquenil because I was getting ulcers in my nose. She was hoping that I would "even out" at the lower dose. NOT! I now have a HUGE blister on my upper lip and it looks like someone decked me. (I only get these when my fever goes up a lot which it did Christmas day) the pain is awful in my joints, I have a rash on my face again and last night my face started swelling. That's a new one. The right side of my face was YUCKO and my eye was about halfway shut. I took some Benadryl and prayed for the best. It's better this morning but not gone. So I called the dr and told them I needed to readjust my dose and I needed to go back to the rheumy pronto. I'm waiting on them to call me back right now. Luckily my son is at my inlaws this week (a tradition, he always goes to stay with them the week after Christmas which is both a blessing and a curse for me LOL) because I haven't been doing good at all.
My question is, have any of you had your plaquenil lowered and it send you into a flare? or was this just coming anyway? I gotta say tho they SUCK! I hate this. :(

hatlady
12-29-2005, 01:49 PM
I've been on the same plaquenil dose since my rhuemy started me on it - luckily I tolerate it well and it works well for me. So no help there.

But I'll agree with your sentiment - flares suck!

Hugs ~ I hope it passes soon!

Saysusie
12-29-2005, 08:18 PM
Well, I don't know if lowering my dose of plaquenil caused a flare for me so much as it failed to halt the progression of the oral ulcers! I had ulcers in my mouth, nose, hands and feet and when my doctor lowered my plaquenil, the ulcers ran rampant. He quickly upped the dose and, after several months, the ulcers began to heal. I stayed on the plaquenil until all of the ulcers were completely healed!

Hope that answered your question :lol:
Saysusie